Elliptic boundary value problems with lambda dependent boundary conditions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2663-2687
JournalJournal of differential equations
Volume249
Issue number11
DOIs
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Elliptic boundary value problems with lambda dependent boundary conditions. / Behrndt, Jussi.

In: Journal of differential equations, Vol. 249, No. 11, 2010, p. 2663-2687.

Research output: Contribution to journalArticleResearchpeer-review

@article{8d36806e7657478c9e80a258295df5a5,
title = "Elliptic boundary value problems with lambda dependent boundary conditions",
author = "Jussi Behrndt",
year = "2010",
doi = "10.1016/j.jde.2010.05.012",
language = "English",
volume = "249",
pages = "2663--2687",
journal = "Journal of differential equations",
issn = "0022-0396",
publisher = "Academic Press",
number = "11",

}

TY - JOUR

T1 - Elliptic boundary value problems with lambda dependent boundary conditions

AU - Behrndt, Jussi

PY - 2010

Y1 - 2010

U2 - 10.1016/j.jde.2010.05.012

DO - 10.1016/j.jde.2010.05.012

M3 - Article

VL - 249

SP - 2663

EP - 2687

JO - Journal of differential equations

JF - Journal of differential equations

SN - 0022-0396

IS - 11

ER -